STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PRIM CEM FXD BPLT #5; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5520-B-500 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Codes |
Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577)
| Date of Event |
03/05/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
Follow-up of triathlon tritanium outcomes study, patient reported dissatisfaction with their knee replacement.Additional comments: "swollen knee.Unstable when getting up.Difficulty with putting on socks, tying shoes laces; and getting out of deep chairs.".